MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-27-TP
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by dr.Marrero that a patient was experiencing fibrosis after a surgical procedure performed on (b)(6) 2022 in which renuvion was also used as part of the overall surgical procedure.This report did not indicate when the patient presented with fibrosis.However, dr.Marrero reported this issue to apyx medical at four weeks post procedure.Based on the or record and the physician's comments, the physician admitted the training guidelines were not followed and overtreated the patient.Patient will require additional surgical treatment for the fibrosis.The surgeon noted there was no device malfunction.
 
Additional Manufacturer Narrative
On (b)(6) 2022, an apyx medical senior clinical operations specialist met with dr.Marrero and discussed best practices to prevent fibrosis in patients during future procedures.Dr.Marrero stated there was no product malfunction and they will be continuing to use renuvion in future procedures.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
APYX MEDICAL
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
angela huber
5115 ulmerton road
clearwater, FL 33760
7273842323
MDR Report Key15852378
Report Number3007593903-2022-00019
Device Sequence Number5076873
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite